# SDR DL76L992136

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inop
- Location: Row 30fg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXIMITY LIGHTS INOP AT SEAT ROW 30 F, G.  REMOVED AND REPLACED LUMINATOR AT 30 F, G, LIGHT OPS CKS GOOD.
